Alert archive / Alabama / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 145, NWS Birmingham, AL

April 25, 2003Lowndes County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 25, 2003, 6:12 PM CDT for Lowndes County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2003, 6:12 PM CDT (23:12 UTC)
Expired
Apr 25, 2003, 6:45 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Lowndes County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2003-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2003-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KBMX 252312
SVRBHM
ALC085-252345-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CDT FRI APR 25 2003

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 645 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER MOSSES...MOVING EAST AT 25 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HAYNEVILLE...
LOWNDESBORO AND WHITE HALL.

HAIL TO THE SIZE OF GOLF BALLS HAS BEEN REPORTED WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM MOVE TO A STURDY SHELTER.

A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN DEVELOP
SUDDENLY FROM SEVERE THUNDERSTORMS.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. BE ALERT
FOR RAPIDLY CHANGING CONDITIONS...STAY INDOORS...AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.

CALL 1-800-856-0758 TO REPORT SEVERE WEATHER.

LAT...LON 3218 8676 3231 8674 3225 8641 3208 8641

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:30 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 25, 2:30 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
230 PM CDT FRI APR 25 2003

LOW PRESSURE VCNTY WESTERN KY THIS AFTERNOON WITH TRAILING COLDFRONT
EXTENDING SOUTH ALONG AL/MS STATE LINE TO NR MEI WILL SWEEP RAPIDLY
EAST ACROSS THE FORECAST AREA THIS EVENING.  TORNADO WATCH REMAINS IN
EFFECT UNTIL 6 PM CDT FOR ENTIRE AREA...SEVERE THREAT WILL CONTINUE
ALONG AND AHEAD OF THE FRONT INTO EARLY EVENING HOURS...WITH DRIER
AND SOMEWHAT COOLER AIR TO OVERSPREAD THE AREA LATER TONIGHT BEHIND
THE FRONT. POPS THIS EVENING WILL DEPEND ON LATEST RADAR
IMAGES/TRENDS.

OTHERWISE...AFTER FRONT CLEARS AREA TONIGHT MAINLY DRY FORECAST.
WILL INCLUDE SCATTERED SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AS
UPPER IMPULSE AND MOIST AXIS MOVES ACROSS THE AREA AND FRONTAL
BOUNDARY SAGS SOUTH TO JUST NORTH OF AREA. NO BIG CHANGES IN TEMPS
NEXT FEW DAYS...MOSTLY 50S AT NIGHT AND 70S TO AROUND 80 DURING THE
DAYTIME...AS SURFACE HIGH PRESSURE PERSISTS AS MAIN FEATURE IN OUR
WEATHER PATTERN.

BHM 052/072 050/077 054 400
MGM 055/075 053/080 055 600

.BHM...NONE.
Hazardous weather outlook, Apr 25, 10:04 AM CDT, 8 hours 8 minutes before
ALZ011>015-017>050-251800-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 AM CDT FRI APR 25 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE (TODAY AND TONIGHT)...

A COLD FRONT MOVING ACROSS THE SOUTHEASTERN UNITED STATES WILL SPREAD
MORE SHOWERS AND THUNDERSTORMS ACROSS ALABAMA THIS AFTERNOON.  BREAKS
IN THE CLOUDS TODAY WILL ALLOW THE SUNSHINE TO DESTABILIZE THE
ATMOSPHERE.  THE THUNDERSTORMS THIS AFTERNOON COULD BECOME SEVERE...
AND THE STORM PREDICTION CENTER HAS PLACED A LARGE PORTION OF NORTH
ALABAMA UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS...WITH THE REST
OF THE STATE UNDER A SLIGHT RISK.

THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE
WINDS...PERHAPS IN THE FORM A SQUALL LINE...WITH ISOLATED BRIEF
TORNADOES ALSO A POSSIBILITY.  THE PRIMARY THREAT TIME WILL BE
FROM EARLY AFTERNOON...UNTIL AS LATE AS 8 OR 9 PM FOR EASTERN
PORTIONS OF THE STATE.

THE COLD FRONT WILL PUSH THROUGH LATER TONIGHT...TAKING THE RAIN
EASTWARD WITH IT.

.DAYS TWO THROUGH SEVEN (SATURDAY THROUGH THURSDAY)...

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE REQUIRED DURING THE AFTERNOON HOURS TODAY.

In the hours before

Local storm report, Apr 25, 12:39 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 PM CDT FRI APR 25 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1230 PM    DANCY                     AL   TORNADO
04/25/03   PICKENS                        PRELIMINARY REPORT. TWO
                                          HOUSES DAMAGED.  NO
                                          INJURIES REPORTED.
                                          REPORTED BY PICKENS
                                          COUNTY 911.
Local storm report, Apr 25, 1:55 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT FRI APR 25 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0110 PM    KNOXVILLE                 AL   0.75 IN HAIL
04/25/03   GREENE                         INTERSTATE 20/59 AT EXIT
                                          52.  REPORTED BY STORM
                                          SPOTTER.

0120 PM    EUTAW                     AL   0.50 IN HAIL
04/25/03   GREENE                         REPORTED BY GREENE COUNTY
                                          EMA.

0125 PM    EUTAW                     AL   0.75 IN HAIL
04/25/03   GREENE                         DOWNTOWN EUTAW.  REPORTED
                                          BY GREENE COUNTY EMA.

0125 PM    MOUNDVILLE                AL   0.75 IN HAIL
04/25/03   HALE                           MOUNDVILLE STATE PARK.
                                          REPORTED BY TUSCALOOSA
                                          COUNTY EMA.

0126 PM    EUTAW                     AL   0.75 IN HAIL
04/25/03   GREENE                         DIME SIZE AND PENNY SIZE
                                          HAIL.  REPORTED BY
                                          TUSCALOOSA COUNTY EMA.
Local storm report, Apr 25, 3:41 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT FRI APR 25 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0220 PM    PONDVILLE                 AL   0.88 IN HAIL
04/25/03   BIBB                           PENNY SIZE HAIL.
                                          REPORTED BY NWS STORM
                                          SPOTTER.

0220 PM    7 S BRENT                 AL   1.50 IN HAIL
04/25/03   BIBB                           PING PONG SIZE HAIL
                                          COVERED THE GROUND LIKE
                                          SNOW.  REPORTED BY BIBB
                                          COUNTY EMA.

0225 PM    7 S BRENT                 AL   1.00 IN HAIL
04/25/03   BIBB                           HWY 5.  REPORTED BY NWS
                                          STORM SPOTTER.

0251 PM    MAPLESVILLE               AL   0.75 IN HAIL
04/25/03   CHILTON                        REPORTED BY NWS EMPLOYEE.

0254 PM    MAPLESVILLE               AL   WIND DAMAGE
04/25/03   CHILTON                        TREES DOWN ON HWY 219.
                                          PUBLIC REPORT.

0305 PM    RANDOLPH                  AL   0.88 IN HAIL
04/25/03   BIBB                           PENNY SIZE HAIL ON COUNTY
                                          ROAD 36 AND HIGHWAY 139.
                                          REPORTED BY NWS STORM
                                          SPOTTER.

0305 PM    HUBBARD                   AL   1.00 IN HAIL
04/25/03   CHILTON                        COUNTY ROAD 36 AND
                                          HIGHWAY 191.  REPORTED BY
                                          NWS STORM SPOTTER.

0306 PM    CLANTON                   AL   0.50 IN HAIL
04/25/03   CHILTON                        REPORTED BY NWS
                                          COOPERATIVE OBSERVER.

0310 PM    4 W CLANTON               AL   WIND DAMAGE
04/25/03   CHILTON                        TREES DOWN ON COUNTY ROAD
                                          341 AND HIGHWAY 22.
                                          REPORTED BY NWS STORM
                                          SPOTTER.

0315 PM    ISABELLA                  AL   1.25 IN HAIL
04/25/03   CHILTON                        COUNTY ROAD 191 AND
                                          COUNTY ROAD 15.  GROUND
                                          COMPLETELY COVERED BY
                                          HAIL.  REPORTED BY NWS
                                          STORM SPOTTER.

0330 PM    RANDOLPH                  AL   2.75 IN HAIL
04/25/03   BIBB                           BASEBALL SIZE HAIL
                                          COVERING THE GROUND.
                                          REPORTED BY THE PUBLIC.

0336 PM    SELMA                     AL   1.75 IN HAIL
04/25/03   DALLAS                         REPORTED BY NWS STORM
                                          SPOTTER.
Special weather statement, Apr 25, 4:02 PM CDT, 2 hours 10 minutes before
ALZ011>015-017>050-252300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA
402 PM CDT FRI APR 25 2003

THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM
TORNADO WATCH NUMBER 166...

  FAYETTE...LAMAR...MARION...PICKENS...

THE FOLLOWING COUNTIES REMAIN IN
TORNADO WATCH NUMBER 166
WHICH IS IN EFFECT UNTIL 600 PM...

  AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
  CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...
  CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...
  GREENE...HALE...JEFFERSON...LEE...LOWNDES...
  MACON...MARENGO...MONTGOMERY...PERRY...PIKE...
  RANDOLPH...RUSSELL...SHELBY...ST CLAIR...SUMTER...
  TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER...WINSTON...
Local storm report, Apr 25, 5:36 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT FRI APR 25 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0350 PM    SELMA                     AL   1.50 IN HAIL
04/25/03   DALLAS                         REPORTED BY NWS
                                          EMPLOYEE.

0400 PM    UNIONTOWN                 AL   0.88 IN HAIL
04/25/03   PERRY                          COUNTY ROAD 61 AND
                                          HIGHWAY 80.  REPORTED BY
                                          TUSCALOOSA COUNTY EMA.

0405 PM    TITUS                     AL   WIND DAMAGE
04/25/03   ELMORE                         TREES DOWN.  REPORTED BY
                                          ELMORE COUNTY EMA.

0413 PM    5 N SELMA                 AL   2.50 IN HAIL
04/25/03   DALLAS                         REPORTED BY DALLAS COUNTY
                                          EMA.

0416 PM    WETUMPKA                  AL   0.88 IN HAIL
04/25/03   ELMORE                         PENNY SIZE HAIL.
                                          REPORTED BY NWS STORM
                                          SPOTTER.

0422 PM    AUTAUGAVILLE              AL   1.75 IN HAIL
04/25/03   AUTAUGA                        PUBLIC REPORT.
Local storm report, Apr 25, 6:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT FRI APR 25 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0423 PM    5 E WETUMPKA              AL   0.88 IN HAIL
04/25/03   ELMORE                         ON HWY 231 AND COVERED
                                          GROUND.  REPORTED BY NWS
                                          STORM SPOTTER.

0423 PM    WETUMPKA                  AL   1.00 IN HAIL
04/25/03   ELMORE                         ON HWY 14.  REPORTED BY
                                          NWS STORM SPOTTER.

0426 PM    WETUMPKA                  AL   2.00 IN HAIL
04/25/03   ELMORE                         ON REDLAND ROAD.
                                          REPORTED BY NWS STORM
                                          SPOTTER.

0426 PM    BOOTH                     AL   1.00 IN HAIL
04/25/03   AUTAUGA                        REPORTED BY AUTAUGA
                                          COUNTY EMA.

0430 PM    INDEPENDENCE              AL   1.75 IN HAIL
04/25/03   AUTAUGA                        REPORTED BY AUTAUGA
                                          COUNTY EMA.

0430 PM    MARBURY                   AL   1.75 IN HAIL
04/25/03   AUTAUGA                        REPORTED BY AUTAUGA
                                          COUNTY EMA.

0430 PM    1 NW SARDIS               AL   2.50 IN HAIL
04/25/03   DALLAS                         REPORTED BY NWS STORM
                                          SPOTTER.

0430 PM    PINE GROVE                AL   0.88 IN HAIL
04/25/03   CHEROKEE                       REPORTED BY CHEROKEE
                                          COUNTY EMA.

0434 PM    SPRING GARDEN             AL   1.00 IN HAIL
04/25/03   CHEROKEE                       PUBLIC REPORT.

0436 PM    PRATTVILLE                AL   1.75 IN HAIL
04/25/03   AUTAUGA                        ON HWY 31.  REPORTED BY
                                          AUTAUGA COUNTY EMA.

0440 PM    CAMP HILL                 AL   0.88 IN HAIL
04/25/03   TALLAPOOSA                     PENNY SIZE HAIL.
                                          REPORTED BY TALLAPOOSA
                                          COUNTY EMA.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:18 PM CDTSevere Thunderstorm WarningBMXSumter42 min
Apr 24, 10:22 PM CDTFlash Flood WarningBMXGreene, Sumter4 hr
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningBMXSumter33 min
Apr 24, 11:20 PM CDTTornado WarningBMXSumter10 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter32 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningBMXMarengo39 min
Apr 24, 11:46 PM CDTSevere Thunderstorm WarningBMXHale29 min
Apr 24, 11:50 PM CDTFlash Flood WarningBMXHale4 hr
Apr 25, 12:05 AM CDTTornado WarningBMXSumter25 min
Apr 25, 12:08 AM CDTFlash Flood WarningBMXBibb, Shelby4 hr
Apr 25, 12:30 AM CDTTornado WarningBMXSumter15 min
Apr 25, 12:31 AM CDTTornado WarningBMXMarengo44 min
Apr 25, 1:12 AM CDTFlash Flood WarningBMXChilton, Perry4 hr
Apr 25, 1:58 AM CDTFlash Flood WarningBMXGreene, Sumter2 hr
Apr 25, 3:05 AM CDTTornado WarningBMXMontgomery40 min
Apr 25, 12:26 PM CDTTornado WarningBMXGreene, Sumter34 min
Apr 25, 12:54 PM CDTTornado WarningBMXHale51 min
Apr 25, 12:59 PM CDTTornado WarningBMXGreene31 min
Apr 25, 1:30 PM CDTTornado WarningBMXGreene30 min
Apr 25, 1:42 PM CDTTornado WarningBMXHale48 min
Apr 25, 1:44 PM CDTTornado WarningBMXBibb, Perry31 min
Apr 25, 2:13 PM CDTTornado WarningBMXBibb, Perry47 min
Apr 25, 2:35 PM CDTTornado WarningBMXChilton55 min
Apr 25, 2:40 PM CDTSevere Thunderstorm WarningBMXHale35 min
Apr 25, 2:46 PM CDTTornado WarningBMXHale29 min
Apr 25, 2:56 PM CDTTornado WarningBMXPerry49 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningBMXBibb30 min
Apr 25, 3:18 PM CDTSevere Thunderstorm WarningBMXCoosa42 min
Apr 25, 3:21 PM CDTSevere Thunderstorm WarningBMXAutauga24 min
Apr 25, 3:26 PM CDTTornado WarningBMXDallas49 min
Apr 25, 3:32 PM CDTSevere Thunderstorm WarningBMXElmore58 min
Apr 25, 3:33 PM CDTSevere Thunderstorm WarningBMXChilton27 min
Apr 25, 3:43 PM CDTTornado WarningBMXElmore47 min
Apr 25, 3:48 PM CDTTornado WarningBMXAutauga57 min
Apr 25, 3:51 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry39 min
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningBMXDallas44 min
Apr 25, 4:18 PM CDTSevere Thunderstorm WarningBMXCherokee27 min
Apr 25, 4:18 PM CDTTornado WarningBMXTallapoosa42 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair47 min
Apr 25, 4:29 PM CDTSevere Thunderstorm WarningBMXElmore31 min
Apr 25, 4:31 PM CDTTornado WarningBMXMontgomery44 min
Apr 25, 4:38 PM CDTSevere Thunderstorm WarningBMXMarengo37 min
Apr 25, 4:38 PM CDTTornado WarningBMXBlount, Etowah52 min
Apr 25, 4:41 PM CDTTornado WarningBMXMacon49 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningBMXLee47 min
Apr 25, 4:44 PM CDTSevere Thunderstorm WarningBMXAutauga31 min
Apr 25, 4:47 PM CDTSevere Thunderstorm WarningBMXChambers28 min
Apr 25, 4:47 PM CDTTornado WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 25, 4:49 PM CDTTornado WarningBMXDallas26 min
Apr 25, 4:56 PM CDTTornado WarningBMXCherokee, Lee49 min
Apr 25, 4:58 PM CDTSevere Thunderstorm WarningBMXElmore47 min
Apr 25, 5:09 PM CDTTornado WarningBMXMontgomery51 min
Apr 25, 5:12 PM CDTTornado WarningBMXDallas33 min
Apr 25, 5:12 PM CDTTornado WarningBMXRussell48 min
Apr 25, 5:15 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 25, 5:20 PM CDTTornado WarningBMXBullock40 min
Apr 25, 5:26 PM CDTTornado WarningBMXMarengo34 min
Apr 25, 5:26 PM CDTTornado WarningBMXMacon49 min
Apr 25, 5:29 PM CDTTornado WarningBMXLowndes46 min
Apr 25, 5:45 PM CDTSevere Thunderstorm WarningBMXDallas30 min
Apr 25, 5:54 PM CDTTornado WarningBMXCherokee21 min
Apr 25, 6:00 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 25, 6:00 PM CDTTornado WarningBMXBullock, Russell45 min
Apr 25, 6:06 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Apr 25, 6:12 PM CDTTornado WarningBMXBarbour48 min
Apr 25, 6:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas42 min
Apr 25, 6:20 PM CDTTornado WarningBMXMontgomery25 min
Apr 25, 6:40 PM CDTTornado WarningBMXRussell35 min
Apr 25, 6:42 PM CDTSevere Thunderstorm WarningBMXLowndes63 min
Apr 25, 6:45 PM CDTSevere Thunderstorm WarningBMXBullock, Macon45 min
Apr 25, 6:45 PM CDTTornado WarningBMXMontgomery45 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningBMXPike33 min
Apr 25, 6:58 PM CDTSevere Thunderstorm WarningBMXBarbour62 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.